# SDR TSAA0351148

- Difficulty date: May 4, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65317875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON C-CHANNEL UPPER STRUCTURE LOCATED BETWEEN BS 312 AND BS 344 AT WL 208, LBL 57.  REMOVED AND REPLACED ENTIRE SECTION BETWEEN BS 312 AND BS 344.  ALODINE, PRIMED, AND INSTALLED REPAIR PARTS WET WITH FASTENERS MAKING A FAYING SURFACE SEAL.  REPAIR COMPLETED IAW SRM 51-40-3.  (M)
